# SDR SWAA2024040369071

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 58,730 hours, 39,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE AFT EMERGENCY LIGHTS INOP.<[01] RESECURED LH AFT EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
